LiU Electronic Press
Full-text not available in DiVA
Author:
Kachniarz, Jaroslaw (Soft Computer Consultants, Palm Harbor, FL, USA)
Szalas, Andrzej (Warsaw University)
Title:
Algorithms based on Symbolic Transformations of Logical Formulas in the RDL Language
Publication type:
Conference paper (Refereed)
Language:
English
In:
Proceedings of the 2nd Conference on Applications of Computer Science in Mathematics and Economy
Conference:
2nd Conference on Applications of Computer Science in Mathematics and Economy
Publisher: WSIiE, Olsztyn, Poland
Pages:
101-115
Year of publ.:
2000
URI:
urn:nbn:se:liu:diva-74994
Permanent link:
http://urn.kb.se/resolve?urn=urn:nbn:se:liu:diva-74994
Subject category:
Engineering and Technology
Available from:
2012-02-13
Created:
2012-02-13
Last updated:
2012-02-21
Statistics:
9 hits